advertisement
Question
Posted by: Sun | 2005/07/26

Periods

I am bleeding almost every day. It is almost like spotting, but I am experiencing it for longer than a month now. I am currently 24 years old and on Yasmin. What must I do and what can be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See your doctor for a check-up. There could be a problem with your uterus or cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: sam | 2005/07/26

please change your nickname, there is already a regular SUN on this forum. thanks

Reply to sam
Posted by: Nic | 2005/07/26

I had the exact same thing on Yasmin for the first 2 months - I really got despondent, but continued on it and things are much better now.

Reply to Nic
Posted by: Julie | 2005/07/26

My daugher age 20 was on Yasmin and it also made her spot and have 2 periods a month. I was told to change her onto Triphasil which I did and she has absolutaly no problems since being on it. The same happend to a close friend of hers and she has also been told to go over to Triphasil.

Hope this helps

Reply to Julie
Posted by: Pokkel | 2005/07/26

You need to go to the docter asap, to determine what the problem is. It is not normal, and being on a contraceptive should regulate your period.

Also, would you mind to change your nickname please. There is already someone on this forum with the name "Sun", and she has been here for a couple of years already.

Reply to Pokkel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement